Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

68 years old, loss of sleep. Taking sleeping pills, zoloft, ativan, amitryptiline. Suggestions?

hi, my mum no longer sleep, she is 68. she has been taking a lot of sleeping pills prescribed by a neurologist , she used to sleep with d help of the drugs, but she no longer sleep even after taking the drugs. she has taking d following drugs; amitryptiline, valiuem 5, ativan , chlormazipin, zoloft . please i need your advice. thanks.
Asked On : Wed, 9 Jan 2013
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome To HCM. The Medicines Your Mother Is Taking Can Produce Good Sleep. Even For Some People Single Tablet Is Enough. Do Consult With Sleep Theparist As All These Medicine Cause Addiction And Had Serious Side Effect. Ask Her To Read Novel Play Puzzel Game, Do Some Exercise. Take Warm Shower In Cold Weather. Massage, These Things Will Sure Help. Do Consult With Neurologist Too. Be Safe And Healthy. Bye.
Answered: Wed, 9 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

  User's Response
Hi, welcome to hcm,first you should avoid more medicin for sleep,because it gives major side try to keep her in natural should give her one glass warm water with one spoon lemon juice in early clears her motion and usefull for detoxification.she should avoid more stress.she should take balance diet which is full of green veg. And fruits.she should avoid spicy and oily food.khas_khas powder (one spoon)with one glass plane water at bed time is very beneficial for this ,it gives good sleep.ayur.medicin_narayan kalp (2 at bed time) is very good for this.take care
Answered: Sat, 12 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor